Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 40, Number 2 (2012), 225-243.
Periodic solutions to nonlinear equations with oblique boundary conditions
We study the existence of positive periodic solutions to nonlinear elliptic and parabolic equations with oblique and dynamical boundary conditions and non-local terms. The results are obtained through fixed point theory, topological degree methods and properties of related linear elliptic problems with natural boundary conditions and possibly non-symmetric principal part. As immediate consequences, we also obtain estimates on the principal eigenvalue for non-symmetric elliptic eigenvalue problems.
Topol. Methods Nonlinear Anal., Volume 40, Number 2 (2012), 225-243.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Allergretto, Walter; Papini, Duccio. Periodic solutions to nonlinear equations with oblique boundary conditions. Topol. Methods Nonlinear Anal. 40 (2012), no. 2, 225--243. https://projecteuclid.org/euclid.tmna/1461259700